Join Us

We are 220,444 members in 84 forums discussing 161,934 topics.

Help with Abbreviations

Topic: Brain fog

Forum: Managing Side Effects of Breast Cancer and Its Treatment —

This is a place to discuss concerns, tips and strategies for all types of side effects from all types of medications and treatments, (chemo/rads/hormonal/targeted/pain meds/etc.

Posted on: Oct 13, 2020 05:18PM

Llucy wrote:

I just feel like Tamoxifen is causing brain fog and wondering if any one else is having this problem.I stopped taking it for 30 Days. After a couple of weeks of being on it again my brain fog is back. I'm thinking about not taking it at all.

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Oct 13, 2020 07:43PM Togethertolearn wrote:

I tried Tamoxofem twice. Have chosen not to continue. After pestering the office, I was told there actually was another option (has been told no other option) that requires shots frequently, and I turned that down too. My post on other sites detail some of the horror I felt on this pill. But each person is different. In the end, just do what that voice inside you tells you - that's all we can do: get info, get opinions, then take a leap of faith. I have not told my husband I stopped by he cancer pill, I did it for me and my body.

Diagnosed 2019, age 45. Dx 4/2019, Right, <1cm, Grade 3, 0/2 nodes, ER+/PR+, HER2-

Page 1 of 1 (1 results)